# SDR USAA2012112900002

- Difficulty date: November 1, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D53110396200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK SPLICES AT FR24, -Y655.  REPLACED SEAT TRACK SPLICES AT FR24, -Y655 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53110920.
